Symbol Error Probability of Orthogonal Space-Time Block Codes with QAM in Slow Rayleigh Fading Channel

Sang-Hyo KIM  Ik-Seon KANG  Jong-Seon NO  

IEICE TRANSACTIONS on Communications   Vol.E87-B   No.1   pp.97-103
Publication Date: 2004/01/01
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Wireless Communication Technology
space-time codes,  space-time block codes,  orthogonal space-time codes,  quadrature amplitude modulation,  pairwise error probability,  

Full Text: PDF>>
Buy this Article

In this paper, using the exact expression for the pairwise error probability derived in terms of the message symbol distance between two message vectors rather than the codeword symbol distance between two transmitted codeword matrices, the exact closed form expressions for the symbol error probability of any linear orthogonal space-time block codes in slow Rayleigh fading channel are derived for QPSK, 16-QAM, 64-QAM, and 2 56-QAM.